Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Teoria grafów skończonych by Lucjan Szamkołowicz

Reviewed Work: Teoria grafów skończonych by Lucjan Szamkołowicz
Review by: Anna Buczek
Roczniki Filozoficzne / Annales de Philosophie / Annals of Philosophy
Vol. 21, No. 1, METAPHYSIQUE, LOGIQUE, HISTOIRE DE LA PHILOSOPHIE / METAPHYSICS, LOGIC, HISTORY OF PHILOSOPHY / METAFIZYKA, LOGIKA, HISTORIA FILOZOFII (1973), pp. 79-81
Stable URL: http://www.jstor.org/stable/43407192
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available

Page Thumbnails

  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81